Geometric Conditions for the Existence or Non-existence of a Solution to the Perspective 3-Point Problem

Michael Q. Rieck. Geometric Conditions for the Existence or Non-existence of a Solution to the Perspective 3-Point Problem. Journal of Mathematical Imaging and Vision, 66(1):75-91, January 2024. [doi]

@article{Rieck24,
  title = {Geometric Conditions for the Existence or Non-existence of a Solution to the Perspective 3-Point Problem},
  author = {Michael Q. Rieck},
  year = {2024},
  month = {January},
  doi = {10.1007/s10851-023-01164-9},
  url = {https://doi.org/10.1007/s10851-023-01164-9},
  researchr = {https://researchr.org/publication/Rieck24},
  cites = {0},
  citedby = {0},
  journal = {Journal of Mathematical Imaging and Vision},
  volume = {66},
  number = {1},
  pages = {75-91},
}